MathSciNet Relay Station
MathSciNet bibliographic data
MR1068698 17B81 (17B35 17B67 17B68 81R10 81T40)
Pope, C. N.; Romans, L. J.; Shen, X. Ideals of Kac-Moody algebras and realisations of $W_\infty$. Phys. Lett. B 245 (1990), no. 1, 72–78.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement